On the solvability of systems of linear inequalities

Surányi, János: On the solvability of systems of linear inequalities. In: Acta scientiarum mathematicarum, (16) 1-2. pp. 92-102. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_001_002_092-102.pdf

Download (978kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 92-102
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13772

Actions (login required)

View Item View Item